ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Nandakumaran, AK and Sili, Ali (2016) HOMOGENIZATION OF A HYPERBOLIC EQUATION WITH HIGHLY CONTRASTING DIFFUSIVITY COEFFICIENTS. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, 29 (1-2). pp. 37-54.

Nandakumaran, AK and Sili, Ali (2016) HOMOGENIZATION OF A HYPERBOLIC EQUATION WITH HIGHLY CONTRASTING DIFFUSIVITY COEFFICIENTS. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, 29 (1-2). pp. 37-54.

This list was generated on Tue Oct 22 10:54:19 2019 IST.